# SDR ASAA2015021710681

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 8,747 hours, 2,795 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. MOVED FMC SOURCE SELECT SWITCH FROM RIGHT TO NORMAL.  ACCOMPLISHED FIM 34-61, TASK 807, FMC PROMPT RETURNED TO CDU MENU.  NO PREVIOUS HISTORY LAST 30 DAYS.  CK'S GOOD FOR SERVICE.
